U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

How difficult is it to overdose on vitamin e?

1 doctor answer1 doctor weighed in
Dr. Elizabeth Wallen
Pediatrics 36 years experience
It's possible: if supplements are taken incorrectly over a long period of time or a large amount is taken at once. It is a fat soluble vitamin so it is stored in the body. It is virtually impossible to have vitamin e toxicity through food consumption alone.

Similar questions

A 32-year-old member asked:

What is the treatment for vitamin E overdose?

1 doctor answer1 doctor weighed in
Dr. Rick Kirschner
Dr. Rick Kirschneranswered
41 years experience
Treat symptoms: If you take too much of this fat soluble vitamin, over a long period of time, it can accumulate in the body, and may cause problems such as pain in the abdomen, gas, nausea, increased risk of bleeding, headaches and weakness. There's no good reason to overdose, usually only kids do it by pilfering bottles. But if you think you've taken too much, get medical help immediately.
A 39-year-old member asked:

How simple is it to overdose on vitamin e?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Simple if intent on: doing it. If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support.
CA
A 33-year-old male asked:

What is the definition or description of: Vitamin E overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Vitamin E overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Vitamin E toxicity symtpoms include: "Nausea, Gastric distress, Abdominal cramps, Diarrhea, Headache, Fatigue Easy bruising and bleeding - Prolonged PT & activated partial thromboplastin time (aPTT), Inhibition of platelet aggregation, Diplopia, Muscle weakness, Creatinuria" REF: >>>
Dr. Heidi Fowler
Psychiatry 26 years experience
Provided original answer
Sep 7, 2017

Related questions

A 37-year-old member asked:
What are the symptoms of taking an overdose of vitamin b12?
1 doctor answer3 doctors weighed in
A 48-year-old member asked:
Is it possible to overdose on vitamin a and what would happen?
1 doctor answer3 doctors weighed in
A 30-year-old male asked:
Can you overdose on B12 and B1 vitamins? I take them sublingually
1 doctor answer2 doctors weighed in
A 24-year-old female asked:
Can I take 2 brands of prenatal vitamins at a time? Will it be overdose or not?
1 doctor answer2 doctors weighed in
Last updated Jul 6, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.